MathSciNet Relay Station
MathSciNet bibliographic data
MR2899731 60H15 (35R60 60G22)
Brzeźniak, Zdzisław; van Neerven, Jan; Salopek, Donna Stochastic evolution equations driven by Liouville fractional Brownian motion. Czechoslovak Math. J. 62(137) (2012), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement